# SDR SIMA201812053004

- Difficulty date: November 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,293 hours, 28,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM CORRODED AROUND NUTPLATE HOLE AT FR 19-C/A-REPAIRED RH OMEGA BEAM AT FR 19 IAW ERS-EM-53MR-3498.
